Mathematische Zeitschrift

, Volume 199, Issue 3, pp 357–368

Regularity of CR mappings

  • S. Bell
  • D. Catlin
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Baouendi, M.S., Bell, S., Rothschild, L.P.: Mappings of three-dimensional CR manifolds and their holomorphic extension. Duke Math. J.56, 503–530 (1988)Google Scholar
  2. 2.
    Baouendi, M.S., Rothschild, L.P.: CR mappings and their holomorphic extensions. Invent. Math.93, 481–500 (1988)Google Scholar
  3. 3.
    Baouendi, M.S., Rothschild, L.P.: Germs of CR maps between real analytic hypersurfaces. PreprintGoogle Scholar
  4. 4.
    Barrett, D.: Regularity of the Bergman projection and local geometry of domains. Duke Math. J.53, 333–343 (1986)Google Scholar
  5. 5.
    Bedford, E., Fornaess, J.E.: Local extension of CR functions from weakly pseudoconvex boundaries. Mich. Math. J.25, 259–262 (1978)Google Scholar
  6. 6.
    Bell, S.: Biholomorphic mappings and the\(\bar \partial \)-problem. Ann. Math.114, 103–113 (1980)Google Scholar
  7. 7.
    Bell, S.: Differentiability of the Bergman kernel and Pseudo-local estimates. Math. Z.192, 467–472 (1986)Google Scholar
  8. 8.
    Bell, S.: Local regularity of CR mappings. Duke Math. J., To appearGoogle Scholar
  9. 9.
    Bell, S.: Local boundary behavior of proper holomorphic mappings, in “Proc. of Symposia in Pure and Applied Math., Vol. 41”, Am. Math. Soc. 1984, pp. 1–7Google Scholar
  10. 10.
    Bell, S., Catlin, D.: Boundary regularity of proper holomorphic mappings. Duke Math. J.49, 385–396 (1982)Google Scholar
  11. 11.
    Catlin, D.: Subelliptic estimates for the\(\bar \partial \) problem on pseudoconvex domains. Ann. Math.126, 131–191 (1987)Google Scholar
  12. 12.
    Catlin, D.: Necessary conditions for subellipticity of the\(\bar \partial \)-Neumann problem. Ann. Math.117, 147–171 (1983)Google Scholar
  13. 13.
    D'Angelo, J.: Real hypersurfaces, orders of contact, and applications. Ann. Math.115, 615–637 (1982)Google Scholar
  14. 14.
    Diederich, K., Fornaess, J.E.: Pseudoconvex domains: bounded plurisubharmonic exhaustion functions. Invent. Math.39, 129–141 (1977)Google Scholar
  15. 15.
    Diederich, K., Fornaess, J.E.: Boundary regularity of proper holomorphic mappings. Invent. Math.67, 363–384 (1982)Google Scholar
  16. 16.
    Diederich, K., Fornaess, J.E.: Proper holomorphic mappings between real-analytic pseudoconvex domains in ℂn. PreprintGoogle Scholar
  17. 17.
    Fornaess, J.E.: Biholomorphic mappings between weakly pseudoconvex domains. Pac. J. Math.74, 63–65 (1978)Google Scholar
  18. 18.
    Fornaess, J.E., Løw, E.: Proper holomorphic mappings. Math. Scand.58, 311–322 (1986)Google Scholar
  19. 19.
    Kohn, J.J.: Global regularity for ℂn on weakly pseudoconvex manifolds. Trans. A.M.S.181, 273–292 (1973)Google Scholar
  20. 20.
    Lempert, L.: La métrique de Kobayashi et la représentation des domaines sur la boule. Bull. Soc. Math. France109, 427–474 (1981)Google Scholar
  21. 21.
    Nirenberg, L., Webster, S., Yang, P.: Local boundary regularity of holomorphic mappings. Commun. Pure Appl. Math.33, 305–338 (1980)Google Scholar
  22. 22.
    Rosay, J.-P.: A propos de “Wedges et d'Edges”, et de prolongements holomorphes. Trans. Am. Math. Soc.297, 63–72 (1986)Google Scholar
  23. 23.
    Rudin, W.: Function theory in the unit ball of ℂn. New York: Springer 1980Google Scholar

Copyright information

© Springer-Verlag 1988

Authors and Affiliations

  • S. Bell
    • 1
  • D. Catlin
    • 1
  1. 1.Mathematics DepartmentPurdue UniversityW. LafayetteUSA

Personalised recommendations